# SDR USAA980081

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Part time: 40,152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK AND .75 INCH CRACK BS 727 LEFT OUTBOARD CHORD STRINGER 18A L/S.  CUTOUT AND SPLICED IN NEW SECTION OF STRINGER, REPAIRED EO 5394G068.  (M)
